RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 183, Number 12  


Classification of closed minimal networks on flat two-dimensional tori
A. O. Ivanov, I. V. Ptitsyna, A. A. Tuzhilin
3
Maximal tubes and bands in Minkowski space
V. M. Miklyukov
45
The problem of cutting subspaces
M. D. Kovalev
77
On Zeeman's filtration in homology
E. G. Sklyarenko
103
The structure of the congruence kernel for $\mathrm{SL}_2$ in the case of a global field of positive characteristic
P. A. Zalesskii
117
Adding relations to instanton homology groups of Seifert fibered homology spheres
N. N. Savel'ev
125
Classification of four-dimensional integrable Hamiltonian systems and Poisson actions of $\mathbb{R}^2$ in extended neighborhoods of simple singular points. I
L. M. Lerman, Ya. L. Umanskii
141
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019